# SDR CA050616006

- Difficulty date: June 11, 2004
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,224 hours
- Engine: Allsn 250C20
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: EA4703587
- Condition: Unserviceable
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL QUANTITY INDICATION FLUCTUATES AT NEAR FULL FUEL LEVELS. UPPER SENDING UNIT REPLACED. THIS INSTALLATION WAS 249.9 HOURS.
